|geno type 3 A
May 6, 2007
WITH DUE RESPECT I am a patient of hapatitus c.geno type 3 A .I am diabetic too.I have consult to dr.and treated for about one year with injection Interfron with cap ribrain.. one more yr passed after treatment. now i m not feeling well again my report are showing raise ALT level and dr.suggested me injection PEGINTRON for six yr.one weekly.. now i want to know..is that suitable for me to continue with dr..suggesion or stay un touch with dr.. kindly ignore my typicng and literature mistake as i m not very much aware of enlish language..thanks alot.reply as soon as you can....
| Response from Dr. McGovern
Retreatment is a consideration if you first responded and then relapsed. I would consider retreatment for 48 weeks this time around.
However it sounds like you got a full year of therapy the first time. Perhaps your physician is suggesting maintenance therapy with low dose interferon. That approach is being studied in several large treatment trials (eg, HALT-C).
I would certainly be certain that your elevated ALT is related to HCV by checking a HCV RNA test. If the RNA test is negative, other causes of liver disease can be considered such as fatty liver.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blisters After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Blood In Semen After Anal Sex Bottom Worried I Have HIV
- Blood In Semen After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Penis Discharge After Rubbing Vagina Worried I Have HIV
- White Bumps On Penis After Performing Oral Sex Worried I Have HIV
- White Bumps On Penis After Vaginal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.